Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 73, NWS St. Louis, MO

June 18, 2015Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 18, 2015, 12:12 PM CDT for Osage County, Missouri. It took effect at Jun 20, 2015, 9:20 AM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 12:12 PM CDT (17:12 UTC)
In effect from
Jun 20, 2015, 9:20 AM CDT
Expired
Jun 27, 2015, 9:20 AM CDT
In force
7 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Rich Fountain (RIFM7). The gauge peaked at 22.76 ft at Jun 23, 2015, 7:00 AM CDT.

actionminormoderate102006/1806/1906/2006/2106/2206/2306/2406/2506/2606/2706/28
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS43 KLSX 181712
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CDT THU JUN 18 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  
         The Gasconade River near
          ...Rich Fountain 

.This Flood Warning is a result of the most recent heavy rainfall events
and an additional 2.0 to 2.5 inches of rain forecast in the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-191712-
/O.NEW.KLSX.FL.W.0073.150620T1420Z-000000T0000Z/
/RIFM7.1.ER.150620T1420Z.150621T1800Z.000000T0000Z.NO/
1212 PM CDT THU JUN 18 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Gasconade River near Rich Fountain.
* At 11:30 AM Thursday the stage was 5.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: the river will rise to near 24.8 feet by Sunday afternoon.
* Impact:  At 22.1 feet...House basement along the right bank upstream
  of the gage begins to flood near this height.
* Impact:  At 22.0 feet...At this height County Road 251 north of 
  Fredericksburg is flooded and closed.
* Impact:  At 21.1 feet...Private road under the State Highway 89 
  bridge begins flooding near this height.
* Impact:  At 20.0 feet...FLOOD STAGE.  Right bank overflows.  Also, 
  State Highway D begins flooding near the Cooper Hill Conservation Area.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Gasconade River
  Rich Fountain   20.0    5.69       7.9   19.1   24.5   24.5   21.9


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$
4 follow-up statements
299 
WGUS83 KLSX 190117
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT THU JUN 18 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Gasconade River near Rich Fountain
  Maries River near Westphalia
  Moreau River near Jefferson City

.This Flood Warning is a result of recent heavy rainfall and 1 to 2 inches 
forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-200116-
/O.CON.KLSX.FL.W.0063.000000T0000Z-150621T1000Z/
/JCMM7.2.ER.150617T0645Z.150619T0030Z.150620T1000Z.NO/
816 PM CDT THU JUN 18 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until late Saturday night.
* At  7:30 PM Thursday the stage was 25.4 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast:  The river cresting now and is forecast to fall below flood 
  stage Saturday morning.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Moreau River
  Jefferson City  17.0   25.42      20.3   16.8    9.0    5.7    4.3


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$

MOC151-200115-
/O.EXT.KLSX.FL.W.0073.150620T2315Z-150624T0642Z/
/RIFM7.1.ER.150620T2315Z.150621T1800Z.150623T0642Z.NO/
816 PM CDT THU JUN 18 2015

The Flood Warning continues for
  the Gasconade River near Rich Fountain
* from Saturday evening to late Tuesday night.
* At  7:30 PM Thursday the stage was 8.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage Saturday 
  evening and crest near 22.3 feet Sunday afternoon...then fall below 
  flood stage Tuesday morning.
* Impact:  At 22.0 feet...At this height County Road 251 north of 
  Fredericksburg is flooded and closed.
* Impact:  At 21.1 feet...Private road under the State Highway 89 
  bridge begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Gasconade River
  Rich Fountain   20.0    8.02       8.1   16.4   22.0   21.7   18.5


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$

MOC151-200115-
/O.EXT.KLSX.FL.W.0062.000000T0000Z-150621T0220Z/
/WPHM7.1.ER.150617T0157Z.150617T1631Z.150620T0220Z.NO/
816 PM CDT THU JUN 18 2015

The Flood Warning continues for
  the Maries River near Westphalia
* until Saturday evening.
* At  7:46 PM Thursday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 14.2 feet tomorrow
  morning...then fall below flood stage tomorrow evening.
* Impact:  At 14.3 feet...County Road 608 north of the bridge begins 
  flooding near this height.
* Impact:  At 14.0 feet...County Road 512 just south of Westphalia 
  begins flooding near a small creek bridge near this height.
* Impact:  At 13.9 feet...County Road 615 just north of the U.S. 
  Highway 63 bridge begins flooding at this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Maries River
  Westphalia      10.0   11.44      14.2    7.3    4.5    3.9    3.4


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$
819 
WGUS83 KLSX 190945
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
445 AM CDT FRI JUN 19 2015

...The flood warning continues for the following rivers in 
Missouri...
 
 
  Moreau River near Jefferson City  

  Gasconade River near Rich Fountain  
  

.This Flood Warning is a result of heavy rainfall across each basin over
the past few days...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-200945-
/O.CON.KLSX.FL.W.0073.150620T2315Z-150624T0642Z/
/RIFM7.1.ER.150620T2315Z.150622T0000Z.150623T0642Z.NO/
445 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Gasconade River near Rich Fountain
* From Saturday evening to late Monday night.
* At 3:30 AM Friday the stage was 8.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage Saturday 
  evening and crest near 22.3 feet Sunday evening. Additional rises are
  possible.
* Impact:  At 22.1 feet...House basement along the right bank upstream
  of the gage begins to flood near this height.
* Impact:  At 22.0 feet...At this height County Road 251 north of 
  Fredericksburg is flooded and closed.
* Impact:  At 21.1 feet...Private road under the State Highway 89 
  bridge begins flooding near this height.
* Impact:  At 20.0 feet...FLOOD STAGE.  Right bank overflows.  Also, 
  State Highway D begins flooding near the Cooper Hill Conservation 
  Area.
* Impact:  At 19.5 feet...State Route N north of US Highway 50 and 
  north of Freedom begins flooding near this height.
* Impact:  At 18.7 feet...The trailer court along the right bank 
  downstream from the State Highway 89 bridge begins to flood near 
  this level.
* Impact:  At 17.0 feet...State Route RA at Pointers Creek near the 
  County Road 801 intersection begins flooding near this level.
* Impact:  At 16.0 feet...Brush Creek backs up and private roads begin
  to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Gasconade River
  Rich Fountain   20.0    8.74       9.0   16.5   22.0   21.7   18.5


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$

MOC051-200945-
/O.EXT.KLSX.FL.W.0063.000000T0000Z-150620T2036Z/
/JCMM7.2.ER.150617T0645Z.150619T0030Z.150619T2036Z.NO/
445 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Moreau River near Jefferson City
* Until this afternoon.
* At 3:30 AM Friday the stage was 23.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river crested near 25.4 feet last evening and is forecast
  to fall quickly back below flood stage this afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Moreau River
  Jefferson City  17.0   23.72      22.0   12.3    7.6    5.2    4.1


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
690 
WGUS83 KLSX 191401
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT FRI JUN 19 2015

...The flood warning continues for the following rivers in Missouri...
 
  
  
           The Gasconade River near
            ...Rich Fountain
            
            
           The Maries River near
            ...Westphalia
            
            
           The Moreau River near
            ...Jefferson City 




.This Flood Warning is a result of multiple heavy rain events
an additional 1.0 to 1.5 forecast in the next 24 hours
...

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-201401-
/O.EXT.KLSX.FL.W.0073.150622T1617Z-150624T0000Z/
/RIFM7.1.ER.150622T1617Z.150622T1800Z.150623T0000Z.NO/
901 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  the Gasconade River near Rich Fountain.
* At 8:30 AM Friday the stage was 10.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 20.2 feet by Monday afternoon.
  The river will fall below flood stage by Monday evening.
* Impact:  At 22.1 feet...House basement along the right bank upstream
  of the gage begins to flood near this height.
* Impact:  At 22.0 feet...At this height County Road 251 north of 
  Fredericksburg is flooded and closed.
* Impact:  At 21.1 feet...Private road under the State Highway 89 
  bridge begins flooding near this height.
* Impact:  At 20.0 feet...FLOOD STAGE.  Right bank overflows.  State
  Highway D begins flooding near the Cooper Hill Conservation Area.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Gasconade River
  Rich Fountain   20.0   10.00      15.2   17.0   19.5   16.7    8.5


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$

MOC151-201400-
/O.EXT.KLSX.FL.W.0062.000000T0000Z-150620T2250Z/
/WPHM7.1.ER.150617T0157Z.150617T1631Z.150619T2250Z.NO/
901 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 8:01 AM Friday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage later this afternoon.
* Impact:  At 8.2 feet...The Sestak Slab bridge along the south 
  portion of County Road 521 (near County Road 522) begins flooding 
  near this height.  This bridge flooded during the crest of 
  1/30/2013 of 9.76 feet. It is 11.5 river mi upstream from the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Maries River
  Westphalia      10.0   12.58       6.8    4.3    3.8    3.4    3.1


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-201400-
/O.EXT.KLSX.FL.W.0063.000000T0000Z-150620T1800Z/
/JCMM7.2.ER.150617T0645Z.150619T0030Z.150619T1800Z.NO/
901 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At 8:30 AM Friday the stage was 20.5 feet.
* Flood stage is 17.0 feet.
* Forecast: The river will fall below flood stage later this afternoon.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Moreau River
  Jefferson City  17.0   20.48       9.6    4.2    3.5    3.2    3.1


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
851 
WGUS83 KLSX 200330
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 PM CDT FRI JUN 19 2015

...The flood warning is cancelled for the following river in Missouri...
 
  Gasconade River near Rich Fountain 

.The heaviest rain fell east and south of this location. thus the flood
warning is terminated for this location...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-200400-
/O.CAN.KLSX.FL.W.0073.000000T0000Z-150624T0000Z/
/RIFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 PM CDT FRI JUN 19 2015

The Flood Warning is cancelled for
  the Gasconade River near Rich Fountain.
* At  9:30 PM Friday the stage was 13.7 feet.
* Flood stage is 20.0 feet.
* Forecast:  The river will crest below flood stage at 18.5 feet 
  Monday early afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Gasconade River
  Rich Fountain   20.0   13.67      15.2   14.9   17.8   14.8    7.5


&&


LAT...LON 3814 9196 3814 9180 3866 9150 3866 9164
      3842 9189                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 11:51 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 18, 11:51 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT Thu Jun 18 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 336 AM CDT Thu Jun 18 2015

Upper level HIGH remains anchored over the southeastern CONUS early
this morning and maintains weak SW flow aloft over our region.  A
very moist airmass thru the column continues to prevail over much of
our region featuring PWs approaching two inches.  The old core of
Tropical Storm BILL has crossed the Red River into far southern
OK, but its direct influence extends much further to the northeast
into southwestern MO. It has been a quiet night rain-wise across
our region with only a few SHRA trying to develop near and north
of the I-70 corridor over the past few hours, otherwise it has
been dry. This has allowed the wet soils for much of our region to
recover a bit, but only a bit. This also appears to be the last
significant break in the action, with strong hints that once the
rain from BILL moves back in, it is here to stay until the end
with very few stoppages, if any. A surface cold front extended
from the western MO-IA border to northeast IA and was slowly
moving southeastward. Otherwise, skies were at least mostly cloudy
areawide with abundant thick high cirrostratus clouds with temps
mostly in the lower 70s.

A narrow band of h850 moisture convergence is trying to get some
showers going near and just north of I-70 early this morning.  Have
chance PoPs to cover this thru mid-morning.

The old core of BILL is expected to move very slowly to the
northeast today, only reaching far eastern OK by sundown.  This
slowness is not expected to prevent rain from returning to our area
again, however.  A significant "arm" of h850 moisture convergence
and broadscale lift just downstream from the core helping to drive
the current area of rain extending into southwest MO is progged by
all the short-term models to move northeastward and expand towards
Columbia and STL Metro by late this morning.  A temporary limiting
factor in its northeastward push today will be confluence aloft
around the I-70 corridor and should severely limit rain from BILL
from getting much further north until old core of BILL can nudge
closer and push this confluence further east.  It looks like this
should occur by late afternoon.  Instability, like yesterday, looks
very limited and with the nature of the tropical airmass in place,
thunder looks to be pretty isolated inside the main rainfall axis,
with better chances for thunderstorms on the periphery.  But in this
case, we are not dependent on TSRA for heavy rainfall with all pcpn
very efficient rain producers.  In the main axis of rainfall,
expected to follow the I-44 corridor, and eventually near I-70 in
IL, up to 1" of rainfall expected with locally higher amounts to
2".  This will be about all it will take to exceed Flash Flood
guidance with more on the way after sundown.  The Flash Flood Watch
continues with areal extent still good based on past rainfall and
the forecast.

An additional chance for TSRA will be found with the cold front
slowly dropping southward into northern MO and central IL from
around midday thru the afternoon hours.

Temps will severely struggle to warm today, especially once the main
area of rain gets going and expands, with an unusual falling temp
trend forecast for STL metro beginning around midday.  MOS max temps
not bad, though, and was close in the forecast.

TES

.LONG TERM:  (Tonight through Wednesday)
Issued at 336 AM CDT Thu Jun 18 2015

(Tonight through Friday Night)

Flooding threat continues through the end of the work week. Even
though 00z Thu ECMWF is a bit faster and a bit further southeast
with T.D. Bill's remnants as it moves into southern Missouri by
Friday morning, will still see significant qpf through Friday
night. So with an additional 1 to 4 inches of rain with locally
higher amounts possible through Friday night, have extended the
Flash Flood watch through 12z Saturday.

We will continue to remind everyone to avoid low water crossings and
not attempt driving through water of unknown depth. Also, moderate
to major river flooding is forecast this weekend on some of the
larger rivers.

The other issue with the remnants of T.D. Bill is that if we get
enough heating on Friday to help destabilize the atmosphere, we
could see a threat of a few tornadoes from low topped supercells -
as low level helicity will be quite high east of the remnant low.

(Saturday through Wednesday)

By Saturday the remnants of Bill will lift northeast away from
forecast area. So will see precipitation taper off. However, the dry
weather will not last long as another frontal boundary drops south
into forecast area stalling out and bringing chances of storms
Saturday night through Monday, before lifting back north as a warm
front by Monday night. In the meantime, will see warm and humid
weather across the area through the extended.

Byrd

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1119 AM CDT Thu Jun 18 2015

Remnant surface low of Bill over southeastern OK late this morning
will move northeastward through northwestern AR tonight, and into
southeastern MO Friday afternoon. First wave of rain was moving
through the St Louis metro area late this morning and will move
through COU this afternoon. A band of showers and thunderstorms
will move through UIN early this afternoon. There may be a break
in the showers this evening, but another wave of showers with a
few storms should move through COU and the St Louis metro area
late tonight and Friday morning. Cloud ceilings heights should
lower into the MVFR catagory this afternoon, and into the IFR
catagory late tonight. The surface wind will back around to a sely
direction this afternoon, then to an e-nely direction late tonight.

Specifics for KSTL: Rain should continue this afternoon with a
brief thunderstorm possible as well. The cloud ceiling will likely
drop into the MVFR catagory this afternoon as the low levels
saturate. There may be a break in the rain this evening, but more
rain is expected late tonight and Friday. The cloud ceiling should
lower into the IFR catagory late tonight, then rise back into the
MVFR catagory Friday afternoon. The swly surface wind will back
around to a sely direction this afternoon, then to an ely
direction late tonight.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Saturday morning FOR Boone MO-Callaway
     MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
     Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
     Washington MO.

IL...FLASH FLOOD WATCH through Saturday morning FOR Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 4:22 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT THU JUN 18 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
422 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE AREA
THROUGH TONIGHT...ESPECIALLY THE SOUTHERN HALF OF MISSOURI AND
ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A FLASH FLOOD
WATCH IS IN EFFECT. PLEASE REFER TO THE WATCH FOR FURTHER
INFORMATION.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON
AND EARLY EVENING. THE PRIMARY THREAT WILL BE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH FRIDAY NIGHT WITH
POTENTIAL FOR HEAVY RAINFALL AND FLOODING THROUGH THIS ENTIRE
PERIOD. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 700 AM SATURDAY.
PLEASE REFER TO THE WATCH FOR FURTHER INFORMATION.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. THE
PRIMARY THREAT ON FRIDAY WILL BE ISOLATED TORNADOES.

SEVERAL POINTS ON THE MERAMEC...ILLINOIS AND MISSISSIPPI RIVERS
WILL BE GOING TO MAJOR FLOOD BY LATE THIS WEEKEND DUE TO THE
EXPECTED RAINFALL OVER THE REGION THROUGH FRIDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH TUESDAY
ACROSS PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE
TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH AS WELL AS ANY
FLOODING.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:50 PM CDTRiver Flood WarningLSXLincoln4 days
Jun 17, 9:29 PM CDTRiver Flood WarningLSXFranklin6 days
Jun 17, 9:33 PM CDTRiver Flood WarningLSXCrawford4 days
Jun 17, 9:33 PM CDTRiver Flood WarningLSXCrawford, Washington6 days
Jun 17, 9:33 PM CDTRiver Flood WarningLSXFranklin, Jefferson7 days
Jun 18, 11:26 AM CDTRiver Flood WarningLSXReynolds4 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.